|Kaletra Related Diarrhea
Jan 5, 2007
Hi Docs! It was recently determined that I needed to use Nexium. My doctor changed out my un-boosted Reyataz (which has been effective for many years) with Kaletra. I would like to know what I can do to help with the diarrhea - will this resolve in time? We are awaiting ova/parasite test results. I have only been on the Kaletra for a week. Thanks for your help! Respectfully Yours,
Response from Dr. Henry
There often is more diarrhea with Kaletra than with unboosted Reyataz. Taking the Kaletra with food, increased fiber, calcium supplements, or use of loperamide (Immodium) or Lomotil (diphenoxylate/atropine) will help most patients. Kaletra realted diarrhea often will diminish to tolerable levels over the first 1-2 months (the newer formulation generally has less diarrhea). KH
Meds allergy ?
Positive ELIAS and p51 Western Blot
- Itchy Scrotum Could I Have HIV
- Chances Of Getting HIV From Sex With A Prostitute
- Burning Penis After Sex With Stripper Condom Broke Worried I Have HIV
- Can You Get Genital Warts From Masturbating With A Wart On Your Hand?
- How Long Do You Have To Wait Until You Can Get Tested For An Std?
- Inside Of Mouth Symptoms Of Std's
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.